Publications (24)

2021

  1. The Cubature Kalman Filter revisited

    Automatica, Vol. 127

2020

  1. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438

2018

  1. Properties of interpolatory quadrature with equidistant nodes on the unit circle

    Numerical Algorithms, Vol. 77, Núm. 2, pp. 327-359

2012

  1. Fejér orthogonal polynomials and rational modification of a measure on the unit circle

    Electronic Transactions on Numerical Analysis, Vol. 39, pp. 340-352

2008

  1. Técnicas de ajuste y de integración aproximada con Maple V

    La Laguna, Santa Cruz de Tenerife : Servicio de Publicaciones, Universidad de la Laguna, 2008

2007

  1. Domain of validity of Szegö quadrature formulas

    Journal of Computational and Applied Mathematics, Vol. 202, Núm. 2, pp. 440-449

2005

  1. Szegö polynomials and Szegö quadrature for the Fejér kernel

    Journal of Computational and Applied Mathematics, Vol. 179, Núm. 1-2 SPEC. ISS., pp. 327-341

2002

  1. Cubature formulas of a nonalgebraic degree of precision

    Constructive Approximation, Vol. 18, Núm. 2, pp. 223-240

  2. Computation of the Riesz-Herglotz transform and its application to quadrature formulas over the unit circle

    Numerische Mathematik, Vol. 93, Núm. 1, pp. 153-175

2001

  1. Error bounds for interpolatory quadrature rules on the unit circle

    Mathematics of Computation, Vol. 70, Núm. 233, pp. 281-296

  2. Computation of integrals over the unit circle with nearby poles

    Applied Numerical Mathematics, Vol. 36, Núm. 2-3, pp. 179-195

1999

  1. Product rules on the unit circle with uniformly distributed nodes. Error bounds for analytic functions

    Journal of Computational and Applied Mathematics, Vol. 108, Núm. 1-2, pp. 195-208

  2. Convergence of Gaussian quadrature and lagrange interpolation in Haar systems

    BIT Numerical Mathematics, Vol. 39, Núm. 3, pp. 579-584

  3. A Sgeegö quadrature formula for a trigonometric polynomial modification of the Lebesgue measure

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 11, Núm. 1, pp. 183-191

1998

  1. On a certain Banach space in connection with minimax series

    Indian Journal of Pure and Applied Mathematics, Vol. 29, Núm. 11, pp. 1203-1216

  2. Asymptotic expansions for trapezoidal type product integration rules

    Journal of Computational and Applied Mathematics, Vol. 91, Núm. 2, pp. 219-230

1996

  1. Algunas notas relativas al cálculo aproximado de integrales definidas

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 329-338

  2. Some results about numerical quadrature on the unit circle

    Advances in Computational Mathematics, Vol. 5, Núm. 4, pp. 297-328

  3. Properties of certain piecewise polynomial product integration rules

    Applied Numerical Mathematics, Vol. 21, Núm. 3, pp. 241-264

1995

  1. On the Convergence of Quadrature Formulas for Complex Weight Functions

    Journal of Mathematical Analysis and Applications, Vol. 189, Núm. 2, pp. 514-532